# SDR AALA200802462

- Difficulty date: September 29, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SLIDE AT FORWARD ENTRY DOOR WAS DISARMED BUT SLIDE HARDPACK CAME OPEN ENOUGH FOR SLIDE TO START TO COME OUT WHEN DOOR OPENED.  SLIDE DID NOT COME OUT ENOUGH TO DEPLOY.  UNSURE IF LANYARDS WERE UNDER TENSION.  REPLACED SLIDE AT FORWARD ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
